Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 229, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2017, 3:28 PM MDT for San Miguel County, Santa Fe County, New Mexico. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2017, 3:28 PM MDT (21:28 UTC)
- Expired
- Jun 26, 2017, 4:11 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties San Miguel County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 107 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:30 PM MDT | HAIL 1.75 | 2 Ssw Pecos, NM | |
| Jun 26, 3:30 PM MDT | HAIL 1.75 | Pecos, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
769
WUUS55 KABQ 262128
SVRABQ
NMC047-049-262230-
/O.NEW.KABQ.SV.W.0229.170626T2128Z-170626T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
328 PM MDT MON JUN 26 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
West central San Miguel County in northeastern New Mexico...
East central Santa Fe County in north central New Mexico...
* Until 430 PM MDT.
* At 328 PM MDT, a severe thunderstorm was located near Pecos, or 16
miles southeast of Santa Fe, moving south at 15 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Eldorado At Santa Fe, Pecos, Canada De Los Alamos, Upper Colonias,
Lamy, Glorieta and Rowe.
This includes the following highways...
Interstate 25 between Mile Markers 290 and 314.
Highway 285 between Mile Markers 279 and 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3565 10583 3570 10570 3563 10558 3531 10560
3543 10597
TIME...MOT...LOC 2128Z 008DEG 14KT 3554 10572
HAIL...1.75IN
WIND...70MPH
$$
Guyer3 follow-up statements
223
WWUS55 KABQ 262145
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
345 PM MDT MON JUN 26 2017
NMC047-049-262230-
/O.CON.KABQ.SV.W.0229.000000T0000Z-170626T2230Z/
San Miguel-Santa Fe-
345 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WEST CENTRAL SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES...
At 344 PM MDT, a severe thunderstorm was located near Glorieta, or 14
miles southeast of Santa Fe, moving southwest at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eldorado At Santa Fe, Pecos, Rowe, Lamy, Glorieta and Canada De Los
Alamos.
This includes the following highways...
Interstate 25 between Mile Markers 291 and 313.
Highway 285 between Mile Markers 279 and 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3564 10580 3565 10571 3559 10561 3532 10561
3543 10597
TIME...MOT...LOC 2144Z 026DEG 15KT 3552 10577
HAIL...1.00IN
WIND...60MPH
$$
Guyer916
WWUS55 KABQ 262157
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
357 PM MDT MON JUN 26 2017
NMC047-049-262230-
/O.CON.KABQ.SV.W.0229.000000T0000Z-170626T2230Z/
San Miguel-Santa Fe-
357 PM MDT MON JUN 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WEST CENTRAL SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES...
At 357 PM MDT, a severe thunderstorm was located near Lamy, or 19
miles southeast of Santa Fe, moving south at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central San Miguel and east central Santa Fe Counties.
This includes the following highways...
Interstate 25 between Mile Markers 306 and 307.
Highway 285 between Mile Markers 280 and 282.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3555 10580 3552 10568 3534 10566 3542 10592
TIME...MOT...LOC 2157Z 004DEG 18KT 3543 10577
HAIL...1.25IN
WIND...60MPH
$$
Guyer951
WWUS55 KABQ 262211
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
411 PM MDT MON JUN 26 2017
NMC047-049-262221-
/O.CAN.KABQ.SV.W.0229.000000T0000Z-170626T2230Z/
San Miguel-Santa Fe-
411 PM MDT MON JUN 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SAN MIGUEL AND
EAST CENTRAL SANTA FE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3555 10580 3552 10568 3534 10566 3542 10592
TIME...MOT...LOC 2210Z 008DEG 14KT 3537 10578
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:10 PM MDT, 18 minutes earlier.
Area forecast discussion, Jun 26, 3:10 PM MDT, 18 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 310 PM MDT Mon Jun 26 2017 .SYNOPSIS... Another round of showers and thunderstorms which developed over the higher terrain early this afternoon will drift into the valleys and plains by this evening. A few of the storms may be strong to severe with large hail, damaging winds and locally heavy rainfall. The activity should taper off by midnight. A pattern change is expected Tuesday through Thursday as drier westerly winds push into the state and shut down thunderstorm activity by Wednesday. Afternoon breezes will return Wednesday and Thursday. Temperatures will be near to somewhat above average. A backdoor front will bring cooler temperatures along with chances for thunderstorms mainly to eastern New Mexico Friday and Saturday. && .DISCUSSION... Another round of storms developed over the higher terrain and was drifting ever so slowly mainly to the south, more or less. A few cells were strong and briefly severe so far, but definitely less active than on Sunday. Short term models indicate the activity will most impact the east slopes/highlands of the central mt chain later this afternoon and evening before mostly ending by midnight. Abruptly drier weather is expected Tuesday as drier westerly winds make inroads into the west and central. Wednesday and Thursday will be dry with some westerly afternoon breezes. A few century mark highs may return to the east central/southeast plains but temperatures will be within a few degrees of normal. Another cool front will dip into the northeast Thursday night/Friday with another surge Friday night. Moisture looks to waffle back and forth over the east through the weekend and early next week, leading to potential for thunderstorms. The west looks to stay mostly dry with the GFS/ECMWF suggesting a trend towards a monsoon pattern developing later next week. && .FIRE WEATHER... Scattered to isolated showers and thunderstorms should hug the high terrain this afternoon and evening, because their steering flow will be more southerly than yesterday. Drier air will filter into the area tonight, and especially Tuesday and Wednesday, as the low level flow gradually veers out of the west in response to a series of upper level troughs crossing the northern and central Rockies. There will be a significant downtick in thunderstorm coverage on Tuesday, when mainly isolated storms will favor the southwest mountains, central mountain chain and adjacent east slopes. Dry weather is expected Wednesday through Thursday. The troughs passing north of NM will strengthen the flow aloft and work with a stout surface trough in the lee of the Sangre de Cristo Range to make surface winds breezy across the east, north and west Tuesday, Wednesday, and to a lesser extent Thursday. Humidities will bottom out in the single digits across much of the west Tuesday, then across most of the fire weather forecast area on Wednesday and Thursday. Poor humidity recoveries are also expected. Some locally critical fire weather conditions are forecast west of the continental divide on Tuesday, and east of the central mountains Wednesday. Haines indices will reflect the drier conditions with widespread 6's across central and western areas Tuesday, then areawide Wednesday and Thursday. The dry conditions will persist until a moist back door cold front brings some humidity improvement along and east of the central mountain chain Friday. There will be a chance for showers and thunderstorms in and east of the Sangre de Cristos Friday and Saturday. However, very low humidities and Haines of 6 will persist farther west as a slow moving upper level trough digs into the Great Basin. && .AVIATION... 18Z TAF CYCLE The stream of low level moisture flowing into the area from the southeast is decreasing, and drier air has begun to filter into the area from the south and west. There will be a resultant downtick in thunderstorm coverage this afternoon into tonight with mainly scattered cells traveling south and south southeastward off the mountains. Models vary on how much of this activity will reach plains locations like TCC and ROW. A ridge axis over the Four Corners suggests less of a southeastward component to storm motion enabling storms to stay closer to the elevated terrain. By tonight, drier air over the region, and south and southwest winds across the eastern plains, will result in less low cloud cover with areas from the Caprock southward favored for mainly MVFR conditions. The low clouds could impact ROW early Tuesday morning. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 63 95 51 94 / 5 0 0 0 Dulce........................... 48 88 42 87 / 20 5 0 0 Cuba............................ 52 88 49 88 / 30 10 0 0 Gallup.......................... 55 92 44 90 / 10 0 0 0 El Morro........................ 51 87 42 86 / 20 0 0 0 Grants.......................... 56 90 46 89 / 20 0 0 0 Quemado......................... 56 88 49 88 / 20 5 0 0 Glenwood........................ 64 97 57 96 / 30 5 5 0 Chama........................... 46 81 42 81 / 30 5 0 0 Los Alamos...................... 55 86 53 87 / 40 20 5 0 Pecos........................... 53 85 54 87 / 50 20 10 0 Cerro/Questa.................... 49 79 46 82 / 40 20 5 0 Red River....................... 44 74 36 76 / 50 20 5 0 Angel Fire...................... 45 77 37 79 / 50 20 10 0 Taos............................ 49 85 44 87 / 40 10 5 0 Mora............................ 49 81 50 85 / 50 30 10 0 Espanola........................ 62 92 49 94 / 30 10 5 0 Santa Fe........................ 57 86 50 88 / 40 20 5 0 Santa Fe Airport................ 57 90 53 92 / 30 10 5 0 Albuquerque Foothills........... 61 91 59 94 / 30 5 5 0 Albuquerque Heights............. 64 93 64 96 / 30 5 5 0 Albuquerque Valley.............. 64 95 56 97 / 30 5 5 0 Albuquerque West Mesa........... 63 94 57 96 / 30 5 5 0 Los Lunas....................... 60 95 60 98 / 30 5 5 0 Rio Rancho...................... 62 93 61 95 / 30 5 5 0 Socorro......................... 63 93 64 98 / 30 20 10 0 Sandia Park/Cedar Crest......... 55 86 56 88 / 40 10 5 0 Tijeras......................... 58 89 56 91 / 40 10 5 0 Moriarty/Estancia............... 53 89 54 91 / 40 20 10 0 Clines Corners.................. 52 85 56 88 / 50 20 10 0 Gran Quivira.................... 56 86 59 90 / 50 20 10 0 Carrizozo....................... 59 87 63 92 / 50 20 10 0 Ruidoso......................... 54 80 60 85 / 50 20 10 0 Capulin......................... 52 82 57 88 / 40 20 10 0 Raton........................... 52 87 53 92 / 30 20 10 0 Springer........................ 51 87 54 92 / 30 20 10 0 Las Vegas....................... 49 84 55 89 / 40 20 10 0 Clayton......................... 55 87 62 94 / 30 10 10 0 Roy............................. 51 84 59 92 / 30 10 10 0 Conchas......................... 59 92 62 99 / 30 10 10 0 Santa Rosa...................... 57 92 63 97 / 40 20 10 0 Tucumcari....................... 60 94 66 100 / 30 10 10 0 Clovis.......................... 58 89 64 95 / 30 10 10 0 Portales........................ 59 90 65 96 / 30 10 10 0 Fort Sumner..................... 61 91 65 98 / 30 10 10 0 Roswell......................... 64 95 67 103 / 30 10 10 0 Picacho......................... 59 87 64 95 / 40 20 10 0 Elk............................. 55 83 63 90 / 50 30 10 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 26, 3:57 AM MDT, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 357 AM MDT Mon Jun 26 2017 NMZ501>540-271130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 357 AM MDT Mon Jun 26 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Strong to severe storms will be possible again today, generally from the central mountain chain eastward. Heavy downpours, damaging downburst winds, and hail will again be the primary threats. Storm motions will generally be toward the southeast at 10 to 15 mph. Thunderstorm coverage will trend downward on Tuesday with significantly drier conditions for mid-week. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, damaging winds and flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 33
In the hours before
Local storm report, Jun 26, 9:32 AM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
932 AM MDT MON JUN 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 3 S ALAMO 34.42N 107.51W
06/25/2017 M1.00 INCH SOCORRO NM TRAINED SPOTTER
0318 PM HAIL SAPELLO 35.77N 105.25W
06/25/2017 M1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
0324 PM HAIL 1 NW LOS ALAMOS 35.90N 106.33W
06/25/2017 M0.88 INCH LOS ALAMOS NM TRAINED SPOTTER
0330 PM HAIL LOS ALAMOS 35.89N 106.31W
06/25/2017 M1.25 INCH LOS ALAMOS NM AMATEUR RADIO
0335 PM HAIL 1 WNW LOS ALAMOS 35.89N 106.32W
06/25/2017 M1.00 INCH LOS ALAMOS NM TRAINED SPOTTER
0335 PM HAIL LOS ALAMOS 35.89N 106.31W
06/25/2017 M0.88 INCH LOS ALAMOS NM TRAINED SPOTTER
0338 PM HAIL TINNIE 33.37N 105.23W
06/25/2017 M1.00 INCH LINCOLN NM TRAINED SPOTTER
0405 PM HAIL SPRINGER 36.36N 104.59W
06/25/2017 M1.75 INCH COLFAX NM CO-OP OBSERVER
THREE INCH DIAMETER TREE LIMBS DOWN.
0426 PM HAIL LAS VEGAS 35.60N 105.22W
06/25/2017 M1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
0440 PM HAIL 16 E CLINES CORNERS 35.00N 105.38W
06/25/2017 E1.75 INCH TORRANCE NM TRAINED SPOTTER
GOLF BALL SIZE HAIL FROM 440 PM TO PRESENT TIME.
0530 PM HAIL 14 E CLINES CORNERS 35.00N 105.42W
06/25/2017 E0.88 INCH TORRANCE NM NWS EMPLOYEE
HAIL ACCUMULATIONS OF SEVERAL INCHES ALONG INTERSTATE
40 NEAR MILE MARKER 231 CAUSING SUBSTANTIAL TRAFFIC
SLOWDOWN.
&&
EVENT NUMBER ABQ1702043 ABQ1702044 ABQ1702049 ABQ1702046 ABQ1702047
ABQ1702048 ABQ1702045 ABQ1702052 ABQ1702050 ABQ1702051 ABQ1702053
RJHSpecial weather statement, Jun 26, 2:03 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
203 PM MDT MON JUN 26 2017
NMZ513-515-262015-
East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristos
above 9500 feet/Red River-
203 PM MDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
215 PM MDT...
At 203 PM MDT, Doppler radar was tracking a strong thunderstorm over
Eagle Nest Lake State Park, or 17 miles east of Taos. This storm was
nearly stationary.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Angel Fire, Eagle Nest, Vietnam Veterans Memorial State Park and
Eagle Nest Lake State Park.
&&
LAT...LON 3653 10520 3639 10523 3642 10534 3645 10534
3643 10535 3643 10536 3644 10537 3656 10533
TIME...MOT...LOC 2003Z 008DEG 4KT 3648 10528
GuyerSpecial weather statement, Jun 26, 2:35 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
235 PM MDT MON JUN 26 2017
NMZ512-262045-
West Slopes Sangre de Cristo Mountains-
235 PM MDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL AND EAST
CENTRAL SANTA FE COUNTIES UNTIL 245 PM MDT...
At 234 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pecos, or 14 miles east of Santa Fe, moving southwest at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Pecos and Glorieta.
This includes Interstate 25 between Mile Markers 298 and 306.
&&
LAT...LON 3573 10565 3571 10565 3570 10567 3569 10566
3572 10563 3571 10561 3570 10562 3569 10560
3562 10555 3550 10566 3564 10588 3574 10574
TIME...MOT...LOC 2034Z 034DEG 9KT 3563 10570
GuyerSpecial weather statement, Jun 26, 2:59 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
259 PM MDT MON JUN 26 2017
NMZ515-262130-
East Slopes Sangre de Cristo Mountains-
259 PM MDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLFAX COUNTY UNTIL
330 PM MDT...
At 259 PM MDT, Doppler radar was tracking a strong thunderstorm over
Vietnam Veterans Memorial State Park, or 15 miles east of Taos. This
storm was nearly stationary.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Angel Fire and Vietnam Veterans Memorial State Park.
&&
LAT...LON 3642 10519 3633 10525 3638 10533 3641 10533
3642 10534 3644 10534 3645 10535 3648 10531
3650 10531
TIME...MOT...LOC 2059Z 351DEG 2KT 3642 10530
GuyerSpecial weather statement, Jun 26, 3:23 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
323 PM MDT MON JUN 26 2017
NMZ512-515-262200-
West Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
323 PM MDT MON JUN 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS AND
NORTHWESTERN MORA COUNTIES UNTIL 400 PM MDT...
At 323 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chacon, or 10 miles north of Mora, moving south at 5 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Chacon and Holman.
&&
LAT...LON 3620 10527 3602 10527 3605 10545 3607 10544
3608 10547 3620 10546
TIME...MOT...LOC 2123Z 351DEG 5KT 3612 10536
GuyerThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:00 PM MDT | Tornado Warning | ABQ | Mora | 19 min |
| Jun 25, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 28 min |
| Jun 25, 6:17 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 43 min |
| Jun 25, 6:19 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Jun 25, 6:26 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 49 min |
| Jun 25, 6:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 32 min |
| Jun 25, 6:35 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jun 25, 6:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Socorro, Torrance | 113 min |
| Jun 25, 6:49 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 116 min |
| Jun 25, 6:53 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| Jun 25, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 51 min |
| Jun 25, 7:13 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 34 min |
| Jun 25, 7:26 PM MDT | Areal Flood Advisory | ABQ | De Baca | 2 hr |
| Jun 25, 7:38 PM MDT | Special Weather Statement | ABQ | Union | 52 min |
| Jun 25, 7:38 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 11 min |
| Jun 25, 7:41 PM MDT | Special Weather Statement | ABQ | Harding | 49 min |
| Jun 25, 7:52 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| Jun 25, 7:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 46 min |
| Jun 25, 8:35 PM MDT | Special Weather Statement | ABQ | Quay | 40 min |
| Jun 25, 8:47 PM MDT | Special Weather Statement | ABQ | Roosevelt | 43 min |
| Jun 25, 8:48 PM MDT | Special Weather Statement | ABQ | Curry | 42 min |
| Jun 25, 9:32 PM MDT | Special Weather Statement | ABQ | 43 min | |
| Jun 26, 1:50 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 17 min |
| Jun 26, 2:03 PM MDT | Special Weather Statement | ABQ | Taos | 12 min |
| Jun 26, 2:35 PM MDT | Special Weather Statement | ABQ | Santa Fe | 10 min |
| Jun 26, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 47 min |
| Jun 26, 2:59 PM MDT | Special Weather Statement | ABQ | Taos | 31 min |
| Jun 26, 3:23 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jun 26, 3:29 PM MDT | Special Weather Statement | ABQ | Cibola | 31 min |
| Jun 26, 4:03 PM MDT | Special Weather Statement | ABQ | Santa Fe | 12 min |
| Jun 26, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 40 min |
| Jun 26, 4:21 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 26, 4:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jun 26, 4:42 PM MDT | Special Weather Statement | ABQ | Los Alamos | 33 min |
| Jun 26, 4:56 PM MDT | Special Weather Statement | ABQ | Bernalillo | 19 min |
| Jun 26, 5:11 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jun 26, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 36 min |
| Jun 26, 5:29 PM MDT | Areal Flood Advisory | ABQ | Santa Fe, Torrance | 2 hr |
| Jun 26, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 60 min |
| Jun 26, 5:55 PM MDT | Special Weather Statement | ABQ | Sandoval | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.